Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.
I recently had a bad reaction to protopic cream and the blood vessels in my face became dilated and looked really gory.. Had a stint of oral steroids and my face cleared up, but now this has appeared on my neck. Not had an in-person appt with Dr so not sure if he was right to diagnose infected eczema. Just wondering if this looks familiar to anyone. It aches and was burning for a couple of days but has calmed down. Come to think of it, my face was burning with the reaction to the protopic. Appreciate any thoughts